Labetalol - husband just started & he has been having heavy nose bleeds is this a side effect?

Answers (1)

19 Mar 2013

Has he had nose bleeds before?
Labetalol can cause a stuffy nose and if he was prone to nose bleeds could exacerbate this.
Either way you should talk to his doctor.
http://www.drugs.com/sfx/labetalol-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Blurry vision as a side effect of labetalol - What do you do about it? Does it go away by itself?

Have been on labetalol for 2 weeks, for high blood pressure not controlled by other categories of hypertension meds, 100mg for a few days, then 200mg ...

1 answer 30 Aug 2010

Periodic nose bleeds?

I get periodic nose bleeds when the humidity is very low. When I do bleed, my blood tastes and smells slightly like metal. What might that indicate? ...

2 answers 24 Jan 2011

Why do we get nose bleeds?

My son get nose bleeds 3 or more times a a day what could be casting it. He takens depressing meds n hhd meds n 2 anothers one too

5 answers 13 Nov 2011

HAIR LOSS - I've been taking labetalol for 3 months now, 800 mg per day and now am experiencing?

... excessive hair loss! Has anyone else noticed this while taking labetalol ? My cardiologist denies that this could be a side effect of labetalol. ...

5 answers 21 Jun 2012

My daughter is 10 years old and taking 70mg of Vyvanse a day. Lately she has been experiencing?

... horrible nose bleeds and has even been to the emergency room for them. She does have seasonal allergies, but can this be a possible side effect? ...

2 answers 25 Apr 2013